Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Getting Rid Of Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Peripheral Neuropathy

Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do You Treat It? Concerns for People Over 50 What Can Help to Ask About at a Doctor's Visit? Access to Meds Research The Bottom Line Introduction Some people living with HIV will develop a disease of the nerves called peripheral neuropathy , or PN. It's a common ...
Ask the Experts

Getting rid of crix belly.

I've noticed the fat in my face, arms and legs has pretty much gone and the gut is getting bigger. I am currently taking D4T, 3TC and Sustiva. I exercise regularly, running and playing racquetball and well as some weight training. Can I do...
Alvan Fisher, M.D.

Response from Alvan Fisher, M.D.

Brown University School of Medicine
It is interesting that you call this "crix belly" though you are not taking crixivan!Well, we remain at an impasse without answers with respect to fat accumulation and fat depletion. You certainly seem to be exercising enough which should... Read more »

Getting rid of my 'pot belly'

Hello I am a big fan of this site and find it very informataive reading up on all the questions answered and I have one I hope you can help me with? I've been +ive for the last 9 years now 29yo and currently taking Kaletra, Zerit, tenofovir and...
Graeme Moyle, M.D.

Response from Graeme Moyle, M.D.

Chelsea and Westminster Hospital
Dear J, I guess this may not just be a consequence of HIV therapy but also the chemo and the effects on your exercise habits of doing through this difficult time. Those slendertone belts are not particularly effective from the anecdotes I have heard... Read more »

Getting Rid of Zerit

Hello.I have been on Sustiva, Zerit and Abacavir since Jan 2000. I have been concerned about the possible facial wasting. The virus has been suppressed on this mix of drugs and I am doing well. However, I have been struggling with high levels of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Most studies have suggested that fat wasting occurs less often with AZT then with D4T so that switch is often done even before any fat is lost. D4T can also contribute to the increased lipids (perhaps more so then AZT). Nevirapine may be... Read more »

getting rid of HIV

Hi Dr. BobIf I beefed off (referrence to jerking off) for like 24 hours straight would it be possible to beef all the HIV out of my body,eradicating the virus. Do you like to beef off?...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,You plan to "beef-off" for 24 hours straight??? WOW, I haven't heard about action like that since the last time the Oh-So-Reverend Ted "I'm Not Gay Anymore" Haggert spent the night at a Baptist Boys'... Read more »
Connect With Others

to rid of me

Posted by Anonymous, 2 Replies
fine ill post my whole story tonight or tommorow morning and then ill stop unless i really need to post but just so you know i did get exposed to it by having unprotected sex with a girl ok. here is a short part of my story: i had unprotected sex... Read more »

Neuropathy

Posted by tol85, 1 Reply
My question is, Has anyone had symptoms of neuropahty, then have tested negative and suddenly all symptoms are gone? I've been told that Neuropathy is something usually found in the latter part of HIV or AIDS. Usually cause by certain mediactions.... Read more »

Treatment options for Neuropathy

Posted by Neuropathypain, 1 Reply
I have suffered from Neuropathy since 2000. At first they thought it was the Zerit that I was on becuase a side effect was Neuropathy and it could go away, it never did it just got worse. I have tried every drug from Neurotin to Lyrica with no pain... Read more »

to confused re:neuropathy

Posted by uhohblita, 2 Replies
confused,
my feet started tingling from about 1 month after the "incident". this continued for a long time and kept getting worse and worse. my feet only stopped tingling if i tied my shoes really tight. i had in the back of my head it was from... Read more »